Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

i started taking b5 about 3 or 4 days ago, and ont he same day i started getting this REALLY hoarse cough and it has totally blown my throat out.

really intense coughing, not often, but every hour or so ill just start coughing the most terrible coughs, and huge amounts of phlegm etc.

im guessing its probably just a coincidence that im also getting a cold of some sort when i started taking b5. i noticed i had the neon green piss, but that only happened once or twice... now its back to usual, maybe because i had like, 17 glasses of water yesterday for my throat ugh

Share this post


Link to post
Share on other sites

the neon green piss is from b complex..... are u taking that also??? im not sure bout ur cough, ive never heard any side affect of B5 as coughing. Maybe you just caught the bug at wrong time

Share this post


Link to post
Share on other sites
i started taking b5 about 3 or 4 days ago, and ont he same day i started getting this REALLY hoarse cough and it has totally blown my throat out.

really intense coughing, not often, but every hour or so ill just start coughing the most terrible coughs, and huge amounts of phlegm etc.

im guessing its probably just a coincidence that im also getting a cold of some sort when i started taking b5.  i noticed i had the neon green piss, but that only happened once or twice...  now its back to usual, maybe because i had like, 17 glasses of water yesterday for my throat ugh

neon green? it should be like neon yellow.....thats from the B complex, so get used to it.......and yeah, I'm sure that cough is from your cold, that has nothing to do with B5

Share this post


Link to post
Share on other sites

o okay, i thought it was from the b5, i am taking a solgar bcomplex 100 though

lol a funny thing is that ive been drinking INSANE amounts of water, today i drank a gallon bottle + whatever i drank at home maybe 4 or 5 glasses, and now im having some more... lol

ive been tkaing a piss like every hour, one of them was neon yellow/greenish whatever, but the rest have been the usual nondescript colors

Share this post


Link to post
Share on other sites
i started taking b5 about 3 or 4 days ago, and ont he same day i started getting this REALLY hoarse cough and it has totally blown my throat out.

really intense coughing, not often, but every hour or so ill just start coughing the most terrible coughs, and huge amounts of phlegm etc.

im guessing its probably just a coincidence that im also getting a cold of some sort when i started taking b5.  i noticed i had the neon green piss, but that only happened once or twice...  now its back to usual, maybe because i had like, 17 glasses of water yesterday for my throat ugh

I have the same problem which also started at the day i start takking the b5, but it wasent sobad, and i didnt connect it to the b5, but it could be because of the b5.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×